Posted by: Amy | 2010-12-14

Antidepressants &  Sex

Hi, I’ m on antidepressants (Cilift) for 4 month now. I struggle te reach an orgasm (I used to have multiple orgasms) and if I do, it takes very long! Is there any medication my doctor can prescribe me or natural solutions I can use? I’ m very ashamed of it and it interfere badly with my sex life! I tried to stopped with the antidepressants, but I realized that’ s was a big mistake. I first want to found out if there is something I can use before I go to my doctor! To ashamed to ask!


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Since you have a change in your sexlife it would be appropriate to change to another antidepressant like Luvox which is sex neutral

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Adidas | 2010-12-18

My wife has been on Cilift for many years.She also has trouble reaching orgasms,we finally started using a vibrator.After her first orgasm she them reaches climax afew times more after penetration.
Why dont you give it a try!!!!!

Reply to Adidas
Posted by: olla | 2010-12-14

One thing is for sure, sex and antidepressants dont mix well, seems the chemicals antidepressants hit in the brain are linked to sex.

Reply to olla

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.